Digital Library
Close Browse articles from a journal
 
   next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 1 of 19 found articles
 
 
  A uniform set with fewer than expected arithmetic progressions of length 4
 
 
Title: A uniform set with fewer than expected arithmetic progressions of length 4
Author: Gowers, W. T.
Appeared in: Acta mathematica Hungarica
Paging: Volume 161 () nr. 2 pages 756-767
Year: 2020-07-23
Contents:
Publisher: Springer International Publishing, Cham
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 1 of 19 found articles
 
   next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands